Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 1-4

Brian J. McCartin
      A matrix-vector analytic construction for the Pappus-Euler problem
      Applied Mathematical Sciences, Vol. 10, 2016, no. 1, 1-11
      http://dx.doi.org/10.12988/ams.2016.510654

Sheng Bi, Myron Hlynka
      Preprocessing and cross border traffic
      Applied Mathematical Sciences, Vol. 10, 2016, no. 1, 13-22
      http://dx.doi.org/10.12988/ams.2016.510608

Dug Hun Hong
      Renewal and renewal reward theorems for T-independent L-R fuzzy variables
      Applied Mathematical Sciences, Vol. 10, 2016, no. 1, 23-35
      http://dx.doi.org/10.12988/ams.2016.510646

M. P. Chaudhary, Sangeeta Chaudhary, Junesang Choi
      Certain identities associated with 3-dissection property, continued-fraction and combinatorial partition
      Applied Mathematical Sciences, Vol. 10, 2016, no. 1, 37-44
      http://dx.doi.org/10.12988/ams.2016.510682

A. A. Dahalan, J. Sulaiman
      Half-sweep two parameter alternating group explicit iterative method applied to fuzzy Poisson equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 2, 45-57
      http://dx.doi.org/10.12988/ams.2016.510627

N.S. Rostovsky, D.S. Smirnov, V.A. Tupchienko
      The model of decision-making of high-tech company on the formation of the optimal portfolio. Evaluation of projects under uncertainty using fuzzy logic
      Applied Mathematical Sciences, Vol. 10, 2016, no. 2, 59-69
      http://dx.doi.org/10.12988/ams.2016.510673

N.S. Rostovsky, D.S. Smirnov, V.A. Tupchienko
      The model of decision-making of high-tech company on the formation of the optimal portfolio. The results of numerical modeling
      Applied Mathematical Sciences, Vol. 10, 2016, no. 2, 71-80
      http://dx.doi.org/10.12988/ams.2016.510674

Ibrahim Sener
      Gauge theory at asymptotical distance and singularity
      Applied Mathematical Sciences, Vol. 10, 2016, no. 2, 81-89
      http://dx.doi.org/10.12988/ams.2016.510684

M. E. Ghitany, S. M. Aboukhamseen, E. A. S. Mohammad
      Weighted half exponential power distribution and associated inference
      Applied Mathematical Sciences, Vol. 10, 2016, no. 2, 91-108
      http://dx.doi.org/10.12988/ams.2016.511696

Jae Heon Yun
      Fast one-parameter variant of preconditioned Uzawa method with a scaled preconditioner for saddle point problems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 3, 109-117
      http://dx.doi.org/10.12988/ams.2016.511692

Manoranjan Bej, Manoj Kumar Hota, Prasanta Kumar Mohanty
      On the approximate evaluation of real singular and strongly singular integrals
      Applied Mathematical Sciences, Vol. 10, 2016, no. 3, 119-126
      http://dx.doi.org/10.12988/ams.2016.57493

Brian J. McCartin
      Geometric construction of an ellipse from its moments
      Applied Mathematical Sciences, Vol. 10, 2016, no. 3, 127-135
      http://dx.doi.org/10.12988/ams.2016.511704

Yaowared Khonkhem, Suabsagun Yooyuanyong
      Finite difference for magnetic field response from a two-dimensional conductive ground
      Applied Mathematical Sciences, Vol. 10, 2016, no. 3, 137-150
      http://dx.doi.org/10.12988/ams.2016.59592

V. M. Silva-Garcia, R. Flores-Carapia, C. Renteria-Marquez, A. I. Ortiz-Romero
      Generating substitution boxes with 104 non-linearity for AES using chaos
      Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 151-166
      http://dx.doi.org/10.12988/ams.2016.511695

Jong Jin Seo, Taekyun Kim
      Degenerate Korobov polynomials
      Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 167-173
      http://dx.doi.org/10.12988/ams.2016.512729

Ana Maria Pulecio Montoya, Anibal Munoz Loaiza, Gerard Olivar Tost
      Simulation model for dengue fever transmission with integrated control
      Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 175-185
      http://dx.doi.org/10.12988/ams.2016.510661

Dinesh Kumar, Junesang Choi
      Certain generalized fractional differentiation of the product of two \aleph-functions associated with the Appell function F_3
      Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 187-196
      http://dx.doi.org/10.12988/ams.2016.511709

Jairo Villegas G., Lida Buitrago G., Jorge Castano B.
      Taylor-Petrov-Galerkin method for the numerical solution of KdV equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 4, 197-204
      http://dx.doi.org/10.12988/ams.2016.511706